Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Persisting itchy bump on the labia majora, back pain after UTI treatment. Reason?

hello, last week i consulted an OB_GYNE on a bump i had on my right majora labia . it was not itchy but it feels a needle pinching on it. then my discharge was excessive also. she prescribed me co-amoxiclav and metronidazole to be taken 2x a day for 7days. hours after i took my medicine i had pain on my lower back on the right side. later that night i had pain on my lower ab. this pain come and goes for like 5 days. i told my OB and she asked me to have urinalysis . i am from province and shes in the city. so i just texted her the results and she said its UTI . what bothers me is that i still have pain on my lower back sometimes. and the bump was still sometimes itchy. the result of my urinalysis (i had urinalysis on the 5th day of medication) is quantity 10cc, color yellow/m. cloudy, leucocytes( sorry dont know how to read but it looks like tally but its written like H), PH 6.0, spec grav 1.020, pus cells 5-10 hpf, red cells 2-4 hpf, ca- oxalate (sorry cant read again :( (but it looks like HI) bactecia + epithelial cells (again :( but it looks like HI) am sorry if some i cant find on my keyboard.
Asked On : Sat, 22 Sep 2012
Answers:  0 Views:  73 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor